ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Weyl-type theorems for unbounded posinormal operators

Gupta, A. and Mamtani, K. (2017) Weyl-type theorems for unbounded posinormal operators. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (4). pp. 39-50. ISSN 00002-3043

[img]
Preview
PDF
Download (5Mb) | Preview
    Item Type: Article
    Uncontrolled Keywords: unbounded posinormal operator; Weyl's theorem; Browder's theorem;
    Subjects: Q Science > QA Mathematics > QA150-272.5 Algebra
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 18 Oct 2017 12:40
    Last Modified: 23 Oct 2017 11:21
    URI: http://mathematics.asj-oa.am/id/eprint/2562

    Actions (login required)

    View Item